# SDR AUS20030138

- Difficulty date: February 11, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEAD OUTER CHORD CRACKED AT STA 1809. FOUND DURING INSPECTION IAW AD/B767/146.
